# SDR UPS804396

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695897
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND RT WING LEADING EDGE INNER SKIN CRACKED .50 INCH LONG AT STA XFS 304.  REPAIRED SKIN PER UPS E.O. DC8-57-0593.
